Translator Disclaimer
February 2001 Majorizing measures without measures
Michel Talagrand
Ann. Probab. 29(1): 411-417 (February 2001). DOI: 10.1214/aop/1008956336

Abstract

We give a reformulation of majorizing measures that does not involve measures, but rather special sequences of partitions. This formulation is more convenient to perform chaining with different distances.

Citation

Download Citation

Michel Talagrand. "Majorizing measures without measures." Ann. Probab. 29 (1) 411 - 417, February 2001. https://doi.org/10.1214/aop/1008956336

Information

Published: February 2001
First available in Project Euclid: 21 December 2001

zbMATH: 1019.60033
MathSciNet: MR1825156
Digital Object Identifier: 10.1214/aop/1008956336

Subjects:
Primary: 60G15, 60G17, 60G60

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.29 • No. 1 • February 2001
Back to Top